Some estimates for a weighted l2 projection

Jamesh Bramble, Jinchao Xu

Research output: Contribution to journalArticlepeer-review

188 Scopus citations


This paper is devoted to the error estimates for some weighted L projections. Nearly optimal estimates are obtained. These estimates can be applied to the analysis of the usual multigrid method, multilevel preconditioner and domain decomposition method for solving elliptic boundary problems whose coefficients have large jump discontinuities. © 1991 American Mathematical Society.
Original languageEnglish (US)
Pages (from-to)463-476
Number of pages14
JournalMathematics of Computation
Issue number194
StatePublished - Jan 1 1991
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Some estimates for a weighted l2 projection'. Together they form a unique fingerprint.

Cite this